# SDR CALA2015020293061

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 69,111 hours, 26,032 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TANK ACCESS PLATE 640PB HAS DAMAGED FASTENER HOLE ON LANDING.  HOLE WAS REPAIRED IAW HAECO REO-L187 08 & CONSIDERED CAT B REPAIR IAW -B RDAS 80022401-003-2015. HOLE WAS OVERSIZED & BUSHING WAS INSTALLED.  IAW CRA THRESHOLD SUPPLEMENTAL INSPECTIONS TO BEGIN AT 42900C OR 85800T WHICHEVER OCCURS FIRST & EVERY 3300C OR 6600T THEREAFTER.
